MathSciNet Relay Station
MathSciNet bibliographic data
MR2424491 93E15 (93C40 93D15)
Liu, Shu-Jun; Ge, Shuzhi Sam; Zhang, Ji-Feng Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays. Internat. J. Control 81 (2008), no. 8, 1210–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement